# SDR GLBA2001156

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 11,035 hours, 14,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENVIRONMENTAL FAILURE ON T/O.  COULD NOT DUPLICATE FAULT, RETURNED TO SERVICE.
